# SDR ASAA2022020937389

- Difficulty date: February 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,794 hours, 15,749 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LEVEL OFF TOP OF CLIMB A/T FAILED/DISCONNECT. ATTEMPTED TO REENGAGE SEVERAL TIMES IN AUTOPILOT A &B, L NAV/VNAV, V/S & LEVEL CHANGE #2 THROTTLE WOULD ATTEMPT TO WORK PROPERLY, #1 THROTTLE WOULD LAG BEFORE A/T DISCONNECTED ON ITS OWN. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE PER B737-800 FIM 22-31 TASK 801 LEG 4 HAD FAULT MGS 22-31687 ASM-1 RATE MONITOR. THIS IS THE ONLY LEG WITH THIS FAULT IN 40 LEGS. ACCOMPLISHED FIM 22-32 TASK 819 INITIAL EVALUATION WITH NO FAULTS. RAN AUTOTHROTTLE SERVO MOTOR TEST 10 TIMES WITH NO FAULTS AND AUTOTHROTTLE SYSTEM OPS TEST PER B737-800 AMM 22-31-00-710-801 OPS TEST PASSED.
